MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PATELLA CLAMP; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. PATELLA CLAMP; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the clamp was found to be stuck before use in the case.While the rep was helping set the tech up, prior to the patient being in the room, they noticed the clamp was sticking and opted to use an older clamp, which was also in the set.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable.Visual examination of the returned product identified signs of repeated use.After the lubricant was applied, there is no issue with the device and function as intended.

Brand Name
PATELLA CLAMP
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12281532
Report Number0001822565-2021-02202
Device Sequence Number19554619
Product Code HXD
UDI-Device Identifier00889024202078
UDI-Public(01)00889024202078(11)201002(10)64899438
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00590302000
Device Lot Number64899438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/02/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1